Some generating functions for the Laguerre and related polynomials

Lee, Poh Aun (2000) Some generating functions for the Laguerre and related polynomials. Applied Mathematics and Computation, 108 (2-3). pp. 129-138. ISSN 0096-3003

[img] Text
Some generating functions for the Laguerre and related polynomials.pdf
Restricted to Repository staff only

Download (106kB)
Official URL: http://www.sciencedirect.com/science/article/pii/S...

Abstract

The authors investigate (and present generalizations of) several generating functions of the classical Laguerre and related polynomials. One of these generating functions was recently rederived probabilistically by Lee [P.-A. Lee, Bull. Inst. Math. Acad. Sinica 25 (1997) 151–154], who made use of the theory of a class of probability distributions known as the non-central negative binomial distribution. Basic (or q-) extensions of the main series identities are also considered.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Computing and Informatics (FCI)
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 29 Oct 2013 05:29
Last Modified: 03 Mar 2015 03:16
URI: http://shdl.mmu.edu.my/id/eprint/4325

Actions (login required)

View Item View Item